Last reply 1 week ago
Methylprednisolone theraphy

Hi guy, I am newly diagnosed MS and I am having a Methylprednisolone theraphy 1000mg through IV infusion for three days. Does anyone had experience and how long long it last, how many week you need to be off for recovery and what is side effect? Thank you

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


brando
1 week ago

that’s quite a high dose, it will definitely help but it may take a while to wean of the drug.

Sides effects can vary person to person, I had a increased appetite and I bloated quite a lot. I also experienced at lot of acne around my chest area but it went away after I stopped using the drugs.

best of luck

Brando.


stumbler
1 week ago

@kittyks , this is a standard dose for addressing a relapse.

It’s not a quick fix. It primarily addresses the inflammation on your Central Nervous System (CNS) that is causing the problem. This then allows your body to start the recovery.

The Steroids will be helping this recovery over the next 6 – 8 weeks, but you must rest up to allow this recovery to occur.

Here’s some details about Steroids :-

https://www.mstrust.org.uk/a-z/steroids-methylprednisolone


mlgilber1
1 week ago

I had to do a few days of IV steroids twice this summer. Some of the side effects wore off after a couple weeks and others took a couple of months especially to recover from the steroids. The side effects I got were abdominal pain, blurry vision, I’d get really emotional, and I was bloated and they did make me gain some weight. I hope you have a speedy recovery!


mlgilber1
1 week ago

It also did cause an acne breakout for me.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.